Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JBabe

WHAT COULD BE CAUSING THESE WHITEHEADS???

Hey all..I would like your opinion on what is the likely cause of some whiteheads I am getting.

I am using Azalex on my face. I wash with Cerave and use Cerave moisturizer. I have been taking bactrim and doing pretty well on it. I noticed however alot of small whiteheads on my forehead.

Today I noticed I am now getting some on my cheeks.

I just got a clarisonic brush and have used it two days. My skin feels great..but I do seem to see some more whiteheads suddenly.

My redspots do seem to be fading and I am not getting cysts, so I think the azalex is helping that. I have been on bactrim almost 2 months now and still do get some new pimples but mainly I am trying to clear up red marks and now white heads.

I dont seem to do well with regular medicine like BP.

Thoughts please!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×